# SDR MWEA030053

- Difficulty date: February 3, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 45,684 hours, 34,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 99122433
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 965 RIGHT FORWARD PYLON BULKHEAD HAS A CRACK GOING INBOARD OF LIGHTENING HOLE AT Z = 50.0.  FABRICATED AND INSTALLED DOUBLER.
